# SDR 98UAL900124

- Difficulty date: March 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N194UA
- Make and model: Boeing 747422
- Aircraft serial: 26892
- Engine: Pwa PW4056
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Reverser Light
- Condition: Illuminated
- Location: Nr 2 Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

ON TAKEOFF AT 138 KTS, AMBER NR 2 REVERSER CAME ON.  ABORTED TAKEOFF.
